# SDR SWIA971520

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Fitting
- Condition: Damaged
- Location: Lt Pneumatic Sys
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AT 11,000 FEET WE GOT A DUCT LEAK LIGHT.  AFTER DOING QUICK REFERENCE HANDBOOK AND WAITING 3 MINUTES THE LIGHT REMAINED ON.  BEFORE GETTING ENGINE SHUT DOWN THE LIGHT EXTINGUISHED.  RETURNED TO SLC.  REMOVED AND REPLACED DAMAGED FITTING TO INLET OF LEFT AIR PRESSURE REGULATOR PER EMB 120 MM 20-10-04.  ALSO, REMOVED AND REPLACED LEFT PRESSURE REGULATOR VALVE PER EMB 120 MM 30-10-06.  RAN LEFT ENGINE FOR 20 MINUTES HIGH POWER SETTING WITH PACKS ON.  OPS CHECK GOOD WITH NO LEAKS NOTED.
